# SDR SIMA20150221004

- Difficulty date: February 21, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 27,698 hours, 23,765 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Electronic Unit
- Part number: 355022003
- Part serial: 5447
- Condition: Failed
- Location: Landing Gear
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FUEL ON BOARD 6500LBS, LG LEVER DISAGREE EICAS MSG DISPLAYED WITH THE LT MAIN GEAR INDICATOR RED NOSE & RT MAIN UP IN GREEN RATE OF DESCENT 50FPM.  R & R LGEU & PERFORMED OPERATIONAL TEST OF LG EXTENTION & RETRACTION IAW AMM 32-32-01 & 32-30-00 AS IAW STEVE.  OPERATIONS CHECKED GOOD AT THIS TIME.
